Facebook Pixel
EmpowHER Guest

Antibiotics and period

By Anonymous December 23, 2015 - 11:28pm
Rate This

Hello. I was prescribed some antibiotics today and I was wondering if antibiotics can affect my period in any way? I'm expecting it on Friday (Christmas Day, yippee! Haha) and I was just wondering if it will affect the timing or flow or anything of my period? I am on birth control which keeps my periods on time always so I'm assuming it will be alright but I'm just curious. I hope someone has an answer, that would be awesome!

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Antibiotics should not affect the timing of your period. Some (not all) antibiotics can affect the effectiveness of the Pill - call your pharmacist to see if yours may do that.

December 24, 2015 - 7:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!